# SDR PNSA010303

- Difficulty date: March 3, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N650PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC775B
- Aircraft time: 20,820 hours, 14,050 cycles
- System (JASC): 7400 · Ignition System
- Part: Engine
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE WOULD NOT START.  NO IGNITION.  TROUBLESHOT SYSTEM.  NO FAULT FOUND.  OPERATIONAL CHECK OK.
